# SDR DALA2022110107063

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 52,672 hours, 37,578 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

LOOSE ANTI-FOG WIRES AT CAPTAIN SIDE WINDOW. ARCHED TWICE WITH ANTI-FOG ON. MAINTENANCE FOUND BROKEN WIRES ON CAPTAIN SIDE WINDOW. REPAIRED WIRES REF ERA 95-521804-14. AIRCRAFT IS OK FOR SERVICE. (LP #9491044)
